Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 23, Number 108

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Convergence estimates for essentially positive type discrete Dirichlet problems
J. H. Bramble, B. E. Hubbard and Vidar Thomée.
Math. Comp. 23 (1969), 695-709
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0266444
Asymptotic behavior of solutions to the finite-difference wave equation
Carl E. Pearson.
Math. Comp. 23 (1969), 711-715
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0264862
Finite-difference methods and the eigenvalue problem for nonselfadjoint Sturm-Liouville operators
Alfred Carasso.
Math. Comp. 23 (1969), 717-729
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0258291
Block implicit one-step methods
L. F. Shampine and H. A. Watts.
Math. Comp. 23 (1969), 731-740
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0264854
A note on the stability of predictor-corrector techniques
James Case.
Math. Comp. 23 (1969), 741-749
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0263247
Stochastic quadrature formulas
Seymour Haber.
Math. Comp. 23 (1969), 751-764
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0260139
Perfectly symmetric two-dimensional integration formulas with minimal numbers of points
Philip Rabinowitz and Nira Richter.
Math. Comp. 23 (1969), 765-779
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0258281
Eberlein measure and mechanical quadrature formulae II. Numerical results
V. L. N. Sarma and A. H. Stroud.
Math. Comp. 23 (1969), 781-784
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0258282
Stability Configurations of Electrons on a Sphere
Michael Goldberg.
Math. Comp. 23 (1969), 785-786
Abstract, references and article information
Full-text PDF Free Access
Extensions and applications of the Householder algorithm for solving linear least squares problems
Richard J. Hanson and Charles L. Lawson.
Math. Comp. 23 (1969), 787-812
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0258258
A steepest ascent method for the Chebyshev problem
Marcel Meicler.
Math. Comp. 23 (1969), 813-817
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0258251
Reducing a matrix to Hessenberg form
P. A. Businger.
Math. Comp. 23 (1969), 819-821
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0258255
A generalization of a class of test matrices
Robert J. Herbold.
Math. Comp. 23 (1969), 823-826
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0258259
Nonnegative matrix equations having positive solutions
Jerry A. Walters.
Math. Comp. 23 (1969), 827
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0258264
On Lehmer’s method for finding the zeros of a polynomial
G. W. Stewart.
Math. Comp. 23 (1969), 829-835
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0266425
The solution of integral equations in Chebyshev series
R. E. Scraton.
Math. Comp. 23 (1969), 837-844
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0260224
Integral relations among Bessel functions
E. O. Schulz-DuBois.
Math. Comp. 23 (1969), 845-847
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0257426
Some limiting cases of the $G$-transformation
H. L. Gray and W. R. Schucany.
Math. Comp. 23 (1969), 849-859
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0260172
Factorization of polynomials over finite fields
Robert J. McEliece.
Math. Comp. 23 (1969), 861-867
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0257039
Lucasian criteria for the primality of $N=h⋅2^{n} -1$
Hans Riesel.
Math. Comp. 23 (1969), 869-875
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0262163
Some new results on equal sums of like powers
Simcha Brudno.
Math. Comp. 23 (1969), 877-880
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0256991
Reviews and Descriptions of Tables and Books
Math. Comp. 23 (1969), 881-890
Abstract, references and article information
Full-text PDF Free Access
Table errata: Handbook of mathematical functions with fomulas, graphs, and mathematical tables
Henry E. Fettis.
Math. Comp. 23 (1969), 891
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0258227
Table errata: Table of integrals, series, and products (English translation of the fourth Russian edition, Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik
Lee C. Bradley.
Math. Comp. 23 (1969), 891-892
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0415968
Table Errata
Math. Comp. 23 (1969), 891-892
Abstract, references and article information
Full-text PDF Free Access
Table errata: Tables of integral transforms
Sakari Inawashiro, Shigetoshi Katsura and Lee C. Bradley.
Math. Comp. 23 (1969), 891
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0257655
Table errata: “The optimum addition of points to quadrature formulae” (Math. Comp. 22 (1968), 847–856; addendum, ibid. 22 (1968), no. 104, loose microfiche suppl. C1-C11)
T. N. L. Patterson.
Math. Comp. 23 (1969), 892
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0400633
Corrigenda: “On designs of maximal $(+1,-1)$- matrices of order $n≡2$ $(mod$ $4)$”
C. H. Yang.
Math. Comp. 23 (1969), 893
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0257111
Corrigenda
Math. Comp. 23 (1969), 893
Abstract, references and article information
Full-text PDF Free Access